wendelina Posted March 19, 2014 Share Posted March 19, 2014 Hi, I admit I haven't read _every_ thread here, so I'm sorry if this is a repeat. I've been on Nuvaring birth control for, I forget, 8-10 years at this point. It works well for me, and fits in my life easily (I'm terrible at taking pills every day!). For this entire time, once I take the ring out for the week off / period, my body takes a few days to actually start my period. Eg, if I take the ring out on a Friday, my period would start on Monday or Tuesday, and linger throughout the week, with a couple of heavy days, and a number of days of tapering down. During my Whole30 (and again now this month, where I'm still mostly Whole30, but working through re-introductions), my period started within 24-36 hours - ring out on Friday morning, and my period had started when I woke up the next day. Has anyone else experienced changes like this in how their body behaves on birth control? I'm guessing it's fine, but it seems like an odd change / side effect. Link to comment
This topic is now archived and is closed to further replies.